allergic reaction

Discussion in 'Cambridge Weight Plan' started by yolly, 14 October 2006 Social URL.

  1. yolly

    yolly New Member

    Posts:
    2
    Likes Received:
    0
    I have been on the Cambridge diet for 5 weeks and i got a weird blood coloured spot. i went to the docs yesterday and she thought it was caused by an allergic reaction to something like an insect bite. however, i have got up this morning and have another one on the same leg the same and also a sort of rash that appears to be turning into very small spots.

    I am only having the lactose free mushroom & vanilla. So could this rash thing be related to the Cambridge packs?

    any advise would be welcome. Yolly
     
  2. Avatar

    MiniMins.com Matched Content

  3. Roch

    Roch Minimins gal x

    Posts:
    3,734
    Likes Received:
    153
    Start Weight:
    27st2lb
    Current Weight:
    25st2lb
    Goal Weight:
    10st0lb
    Lost(%):
    2st0lb(7.37%)
    Diet:
    Low cal/low fat
    Hi Yolly, sorry i cant offer any advice about reactions to the Lactose free packs have u maybe tried antihistamine tablet to help with the rash i have been bitten by insects b4 and as i scratched them in the night i endecd up with a small rash.

    I am sure one of the Cd veterans or CDC`s will soon be along and can offer u some advice about the packs and alergic reactions.
    Take care xx
     
  4. CW Consultant

    CW Consultant Gold Member

    Posts:
    4,529
    Likes Received:
    139
    Hi,

    Allergic reactions usually occur in the first few days so as you have been on CD for a few weeks, and lactose free which is for people with allergy to milk I think it is very unlikely that the diet has caused it.

    It is more than likely an insect bite or bites, do you have a cat? or have you been near one. Just a thought.

    If it continues go back to your GP and see if you can have an antihistamine.

    Linda
     
  5. yolly

    yolly New Member

    Posts:
    2
    Likes Received:
    0
    allergy

    Thanks linda. i bet that's it i went to neighbours on monday this week and she has 2 cats. i thought it was a long delay for it to be CD, but i couldn't think of anything else. thanks again.

    Yolly :D
     
  6. Misty_Eyes

    Misty_Eyes Member

    Posts:
    5
    Likes Received:
    0
    Ok, this is going to sound really weird but I have a rash type thing on my chest and I've also been on the CD for 5 weeks.. when I did Atkins a few yrs ago, towards the end I would eat hardly anything (cos I was SOOOO sick of the food) At the time (this sounds gross) but I itched and got an infection so had to get antibiotics and stuff, the Dr said it was probably stress related exzema.. However since then I've tried Atkins twice and gotten the same reaction.. and now after 4ish weeks on the CD I got a very similar reaction to it again!! I'm thinking it's something related to being on a VLCD! It's the only link between all times! It's kind of slowly going away itself, I haven't been to see a GP about it this time.. but it's really weird!!

    Just thought I'd share!

    xx Misty xx
     
  7. angeleyes

    angeleyes Full Member

    Posts:
    59
    Likes Received:
    5
    how bizarre!!
    Hope the problem sorts itself out. Keep us posted about the position - I am due to start CD tomorrow and will most certainly be on the lookout for red marks etc.
     
  8. kazbro

    kazbro jelly belly

    Posts:
    1,469
    Likes Received:
    147
    Start Weight:
    20st5lb
    Current Weight:
    18st0lb
    Goal Weight:
    10st0lb
    Lost(%):
    2st5lb(11.58%)
    Diet:
    cambridge
    i had exactly the same thing
    2week of ss i came out in nasty rash on the trunk of my body
    gp said it looked like shingles but as it was both sides couldn`t be
    had to have antibiotics and antihistamines
    my face is still suffering with spots mainly on my forehead i have often said how i look like a teenager with acne
    went to gp last friday as spots were very sore and inflamed he said it didn`t look like an allergy rash as such but could be connected to ss
    was prescribed hydrocortisone cream which has helped a lot but if i dont use twice daily they soon flare up

    i really do believe with me that it is the cd that is doing this
    it`s almost like when people detox and all the badness comes out through there skin
    i have ate so much crap for so long that it is just taking a while to go through my system

    i`m hoping another couple of weeks and i`ll start to see the benefits in my skin

    for now i`ll have to put up with being fat, spotty and smelly breathed

    it`s all worth it in the end

    kaz xxx
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...